Anyone else experienced this?
Hello raspberry12. Haven't found anything close to suggest that Daytrana is the cause. However, it very well could be. If you never had this problem before and its only begun since you have been taking Daytrana, it very likely is the the cause. It could be a allergic reaction and one thats never been reported or been recorded. You might see your doctor and get her/his opinion, and you can visit the FDA site and enter whats been happening. Good health and wishes to you,pledge
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 1 answer
Posted 10 Feb 2012 • 2 answers
Posted 11 Mar 2012 • 1 answer
Posted 25 Aug 2012 • 2 answers
Posted 7 Oct 2016 • 0 answers